# SDR DHL2005781527

- Difficulty date: February 15, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK, FRAME DENTED AT S25L BS950F.  REMOVED FASTENER FOR ACCESS AT STA S25L BS950F IAW B727 SRM 51-30-2.  CUT OUT DAMAGE AREA DIM 1.5 INCH BY 1 INCH IAW B727 SRM 51-40-3 FIG1.  FABRICATED FRAME REPAIR MAT USED 7075T6 .071 PO NR 900573 DIM 9 3/4 INCH BY 4 .25 INCH IAW B727 SRM 53-10-2 FIG 5 AND 51-40-3 FIG 1.  ALODINED AND PRIMED PART IAW B727 SRM 51-10-2.  INSTALLED FRAME REPAIR IAW B727 SRM 51-40-3 FIG 1.
